Alert archive / Missouri / Flood Watches in 2011
Flood Watch 1, NWS St. Louis, MO
NWS St. Louis, MO issued this flood watch at Feb 27, 2011, 1:18 PM CST for 5 counties in Illinois; 14 counties in Missouri. It took effect at Feb 27, 2011, 6:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 1:18 PM CST (19:18 UTC)
- In effect from
- Feb 27, 2011, 6:00 PM CST
- Expired
- Feb 28, 2011, 12:18 AM CST
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
443 WGUS63 KLSX 271918 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 118 PM CST SUN FEB 27 2011 ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-047-048-050>052- 281200- /O.NEW.KLSX.FA.A.0001.110228T0000Z-110228T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 118 PM CST SUN FEB 27 2011 ...FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL... CALHOUN IL...GREENE IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...KNOX MO...LEWIS MO... LINCOLN MO...MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * FROM 6 PM CST THIS EVENING THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING OF STREAMS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. && $$ TILLY
2 follow-up statements
468 WGUS63 KLSX 280318 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 918 PM CST SUN FEB 27 2011 ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-047-048-050>052- 281000- /O.EXT.KLSX.FA.A.0001.000000T0000Z-110228T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 918 PM CST SUN FEB 27 2011 ...FLOOD WATCH NOW IN EFFECT UNTIL 4 AM CST MONDAY... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL... GREENE IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO... CALLAWAY MO...COLE MO...KNOX MO...LEWIS MO...LINCOLN MO... MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * UNTIL 4 AM CST MONDAY * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING OF STREAMS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. && $$ TES
315 WGUS63 KLSX 280618 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1218 AM CST MON FEB 28 2011 ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-047-048-050>052- 280730- /O.CAN.KLSX.FA.A.0001.000000T0000Z-110228T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 1218 AM CST MON FEB 28 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAIN WHICH PROMPTED THE WATCH HAS ENDED. MOST AREAS WERE VOID OF ANY PRECIPITATION AND LITTLE IF ANY ADDITIONAL RAIN IS EXPECTED OVERNIGHT. $$ GLASS
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Feb 27, 11:54 AM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 27, 11:54 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1154 AM CST SUN FEB 27 2011 .DISCUSSION... /315 AM CST SUN FEB 27 2011/ A VERY ACTIVE PERIOD OF WEATHER IS ON TAP FOR THE NEXT 36 HOURS COURTESY OF THE SURFACE BOUNDARY DRAPPED FROM NRN OK ACROSS FAR SOUTHERN MO INTO NW TN...AND THE UPPER LOW OVER SRN CA. EARLY ON TODAY SOME PATCHY DENSE FOG MAY BE A CONCERN FROM CENTRAL/NORTHEAST MO INTO WEST CENTRAL IL...GENERALLY IN THE REGION OF SNOW COVER. DEVELOPMENT OF MUCH HOWEVER HAS BEEN SLOW THUS FAR AND COVERAGE SEEMS LIKE IT WILL BE LIMITED THUS WILL CANCEL THE ADVISORY. PRESENT INDICATIONS ARE THE FRONTAL BOUNDARY WILL LIFT NORTHWARD TODAY...ESPECIALLY THIS AFTERNOON. THE FRONT WILL ALSO BECOME MUCH BETTER DEFINED BY LATE AFTERNOON AND EVENING WITH STRENGTHENING FRONTOGENESIS OWING TO THE SNOW COVER AND CLOUDS ACROSS NORTHEAST MISSOURI AND WEST CENTRAL IL AND STRONG WAA/MOISTURE TRANSPORT FROM THE LOWER MS VALLEY INTO SRN MO/IL. AN ANIMATION OF METARS/SFC TDS SHOWING MOISTURE ALREADY BEGINNING TO SURGE NWD WITH MID 50S SFC DEW POINTS INTO NRN AR AT 08Z. MEANWHILE THE AFOREMENTIONED UPPER LOW HAS BOTTOMED OUT IS EJECTING EASTWARD AND WILL GRADUALLY WEAKEN INTO AN OPEN PROGRESSIVE SHORT WAVE TROF OVER THE NEXT 36-48 HOURS. EXPECTING THINGS TO GET GOING THIS AFTERNOON...ESPECIALLY THE LATER HALF OF THE AFTERNOON. STEEP MID LEVEL LAPSE RATES EVIDENT IN 00Z SOUNDINGS ACROSS THE PLAINS AND AS FAR NORTHEAST AS KSGF WILL OVERSPREAD THE AREA TODAY IN CONCERT WILL LOW LEVEL WAA AND DEEPENING MOISTURE. THIS WILL RESULT IN SURFACE BASED INSTABILITY WITHIN THE WARM SECTOR...AND ELEVATED INSTABILITY ALONG AND NORTH OF THE SURFACE BOUNDARY/FRONT. THIS FRONT SHOULD BE DRAPPED ALONG THE SOUTHERN EDGE OF THE DEEPER SNOW FIELD AT 00Z...ROUGHLY FROM JUST NORTH OF COLUMBIA TO AROUND LOUISIANA. INCREASING LARGE SCALE ASCENT IN ADVANCE OF UPPER TROF AND WITH THE ATTENDANT ULJ COMBINED WITH LIFT AND MOISTURE CONVERGENCE FROM THE 45+ KT SWLY LLJ ARE EXPECTED TO PROMOTE ELEVATED COOL SECTOR THUNDERSTORMS AFTER 21Z ACROSS NORTHERN MO INTO WEST CENTRAL IL. SOME OF THESE COULD PRODUCE MARGINALLY SEVERE HAIL. THINGS RAMP UP TONIGHT WITH A SEVERE WEATHER OUTBREAK EXPECTED ACROSS THE SOUTHEAST HALF OF MISSOURI AND SOUTHERN ILLINOIS INTO THE LOWER MS VALLEY. THIS TYPE OF EVENT IS PARTICULARILY WORRISOME/TROUBLESOME FROM A PREPARDNESS STANDPOINT WITH THE BULK OF POPULATION SLEEPING. LARGE SCALE ASCENT WILL CONTINUE TO INCREASE AND OVERSPREAD THE AREA THIS EVENING AS THE UPPER TROF MOVES INTO THE PLAINS AND LEAD SURFACE LOW TRACKS NEWD ALONG THE FRONT INTO NE IL BY 06Z. IN RESPONSE TO THE INCREASED LIFT VIA THE UPPER TROF/ULJ AND STOUT SWLY LLJ...CONVECTIVE COVERAGE IS EXPECTED TO INCREASE DRAMATICALLY BOTH ALONG AND NORTH OF THE FRONT AND THROUGH THE WARM SECTOR. SOME DECENT PRECIPITATION AMOUNTS ARE EXPECTED OVER THE SNOW COVER TO THE NORTH OF THE FRONT...AND EVENTUALLY MAY NEED A FLOOD WATCH. DEEP LAYER SHEAR OF 60+ KTS AND WARM SECTOR CAPE AOA 1000 J/KG CONTINUE TO SUPPORT ORGANIZED SEVERE THUNDERSTORMS. SWLY DEEP LAYER SHEAR VECTORS ACROSS THE WARM SECTOR AND WITHIN ZONE OF DEEP ASCENT SUGGEST A MIXED MODE EVENT WITH POTENTIAL FOR BOTH DISCRETE SUPERCELLS AND LINEAR MODES. THIS IS ALSO SUPPORTED BY THE HIGH RESOLUTION 4KM WRF REFLECTIVITY AND UPDRAFT HELICITY FIELDS. SEVERE THREAT WILL ENCOMPASS ALL TYPES...DAMAGING WINDS...LARGE HAIL AND TORNADOES...WITH THE LATER MOST LIKELY ALONG THE FRONT AND ACROSS SE MO INTO SRN IL WHERE LOW LEVEL SHEAR WILL BE GREATEST. I THINK THE SEVERE THREAT WILL HAVE PUSHED SOUTHEAST OF THE CWA BY 12Z MONDAY WITH THE SAGGING COLD FRONT EITHER HAVING EXITED THE CWA OR ON THE SRN FRINGE. SOME QUESTIONS STILL REMAIN WITH REGARDS TO LINGERING PRECIPITATION ON MONDAY. THE NAM SOLUTION HAS BEEN THE SLOWEST ALL ALONG AND ALTHOUGH IT IS FASTER AND LESS INTENSE WITH THE UPPER TROF THIS RUN...IT STILL HAS A NARROW BAND OF DEFORMATION ZONE PRECIPITATION WHICH WOULD BE SNOW. IT SUGGESTS THERE COULD BE A BURST OF AN INCH OR TWO ACROSS NE MO INTO WEST CENTRAL IL. THE GFS HAS NOTHING AND THE CMC GEM SUGGESTS LITTLE IF ANYTHING QUICKLY DIMINISHING THE LIFT IN THE COLD AIR AFTER 12Z. I WILL MENTION SOME SNOW AT THIS TIME AND SOME MINOR ACCUMULATIONS OF LESS THAN AN INCH. OTHERWISE GOOD CAA IN THE WAKE OF THE FRONT WILL RESULT IN FALLING TEMPERATURES THROUGH AT LEAST MIDDAY AND THEN THERE MAY BE SOME SLIGHT TEMPERATURE RECOVERY IN THE AFTERNOON AS WINDS DIMINISH AND HIGH PRESSURE SETTLES INTO THE REGION. COLD AIR WITH THIS SYSTEM WILL BE SHORT-LIVED AS THE HIGH RETREATS QUICKLY AND SOUTHERLY WINDS AND WAA COMMENCE ON TUESDAY. GLASS && .AVIATION... /1134 AM CST SUN FEB 27 2011/ WARM FRONT STARTING TO TAKE SHAPE JUST S OF UIN. GREAT UNCERTAINTY EXISTS IF THIS FRONT WILL LIFT N OF UIN OR NOT. IF IT DOES... CONDITIONS SHUD IMPROVE TO HIGH IFR AND EVENTUALLY LOW MVFR. HOWEVER...IF THIS FRONT REMAINS IN PLACE...CONDITIONS SHUD REMAIN AS IS. NEVERTHELESS...SHRA WITH EMBEDDED TS IS EXPECTED THIS EVENING AND INTO THE OVERNIGHT HOURS ENDING AS LIGHT SN MON MORNING. SKIES WILL QUICKLY BECOME CLEAR BEHIND THIS SYSTEM. THE OVERALL TRENDS WILL BE SIMILAR FOR COU. THE MAJOR DIFFERENCE WILL BE THAT THE WARM FRONT WILL REMAIN N OF THE TERMINAL TODAY WITH CONVECTION OCCURRING SOONER...LATE THIS AFTERNOON. PLEASE REFER TO THE STL DISCUSSION BELOW FOR SUS INFORMATION. SPECIFICS FOR KSTL...EXPECT LOW MVFR CONDITIONS TO IMPROVE SOMEWHAT THIS AFTERNOON...BUT CIGS SHUD LOWER THIS EVE AS STORM SYSTEM APPROACHES THE TERMINAL. BEST CHANCES FOR TSRA WILL BE ALONG THE WARM FRONT...JUST N OF TERMINAL...AND JUST AHEAD OF THE SURFACE LOW AND ADJACENT COLD FRONT. TIMING...AROUND 03Z THRU ABOUT 06Z. EXPECT THE COLD FRONT TO PASS TERMINAL AROUND 09Z...BUT MUCH OF THE CONVECTION SHUD HAVE ENDED BY THIS TIME. GUIDANCE DEPICT ANOTHER BAND OF PRECIP BEHIND THIS SYSTEM...OCCURRING AT TERMINAL AROUND SUNRISE MON. UNCERTAINTY REMAINS WITH REGARD TO PRECIP TYPE...BUT SHUD BEGIN AS RA OR FZRA AND MAY BRIEFLY CHANGE TO SN BEFORE ENDING. CIGS WILL RAPIDLY IMPROVE MON MORNING WITH SKIES BECOMING CLEAR BY 18Z. WINDS WILL BECOME NWLY WITH GUSTS TO AROUND 25 KTS BEHIND THIS SYSTEM. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 27, 4:43 AM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 443 AM CST SUN FEB 27 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 443 AM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IS POSSIBLE ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH MID MORNING...LOCALLY REDUCING THE VISIBILITY TO ONE QUARTER MILE OR LESS AT TIMES. THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL.. AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED FURTHER SOUTH...PRIMARILY FOR AREAS SOUTH OF INTERSTATE 70...ON SUNDAY NIGHT AND INTO THE EARLY MORNING HOURS OF MONDAY. DAMAGING WINDS...LARGE HAIL...AND POSSIBLY A FEW TORNADOES ARE EXPECTED WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN MAY CHANGE TO SNOW ON MONDAY MORNING ACROSS PORTIONS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. ANY SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ANYTIME FROM THIS AFTERNOON THROUGH TONIGHT. GLASS
In the hours before
Local storm report, Feb 27, 10:46 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 3 S CURRYVILLE 39.31N 91.35W
02/27/2011 E0.50 INCH PIKE MO TRAINED SPOTTER
HAIL IS RANGING IN SIZE FROM PEA TO MARBLE
&&
JPLocal storm report, Feb 27, 11:06 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HAIL 3 ESE PITTSFIELD 39.59N 90.76W
02/27/2011 E0.25 INCH PIKE IL TRAINED SPOTTER
&&
JPLocal storm report, Feb 27, 11:24 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 AM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 3 SW BOWLING GREEN 39.31N 91.24W
02/27/2011 E0.25 INCH PIKE MO CO-OP OBSERVER
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 9:49 PM CST | Dense Fog Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Feb 27, 10:40 AM CST | River Flood Warning | LSX | Pike, Scott | 22 days |
| Feb 27, 3:10 PM CST | Dense Fog Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Feb 27, 10:37 AM CST | Severe Thunderstorm Warning | LSX | Audrain, Pike | 23 min |
| Feb 27, 5:42 PM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 48 min |
Nearby
Flood Watches in Missouri, 2011Flood Watches in Illinois, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.